# SDR AUS20040381

- Difficulty date: May 7, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: STRINGER68
- Condition: Cracked
- Location: Fuselage
- Part time: 18,148 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STRINGER 68 CRACKED.
